# SDR SWAA2022090649044

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737
- Aircraft serial: 38818
- Aircraft time: 32,019 hours, 14,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGRNCY LIGHT INOP. / [01] R & R AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-00.
